MathSciNet Relay Station
MathSciNet bibliographic data
MR1091424 (92a:54036) 54H20 (28D05)
King, Jonathan L. A map with topological minimal self-joinings in the sense of del Junco. Ergodic Theory Dynam. Systems 10 (1990), no. 4, 745–761.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement